MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-87215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient's contact reported that this patient on pd therapy has peritonitis.There were no reported allegations that the peritonitis was related to any issues with products.In additional follow-up, the pd nurse stated the patient was having symptoms of abdominal pain and cloudy pd effluent.As a result, on 8/nov/2023, the patient was seen in the outpatient pd clinic.The patient had a pd culture obtained which grew candida tropicalis.The nurse stated the patient is being treated with antibiotic therapy using oral fluconazole (dose unknown) and intravenous vancomycin and ceftazidime (dose unknown) on an outpatient basis.Additionally, the patient was transitioned to back up hemodialysis for renal replacement needs and will undergo removal of the pd catheter (not a fresenius product).The patient¿s nurse was not able to identify the exact cause of the patient¿s peritonitis is unknown.However, the nurse confirmed the patient did not have any fluid leaks or issues with fresenius products in relation to this event.The nurse reported the patient is recovering from peritonitis event.
 
Additional Manufacturer Narrative
Correction: a.1.,a.5.,a.6.,b.1.,b.2.
 
Event or Problem Description
A patient's contact reported that this patient on pd therapy has peritonitis.There were no reported allegations that the peritonitis was related to any issues with products.In additional follow-up, the pd nurse stated the patient was having symptoms of abdominal pain and cloudy pd effluent.As a result, on (b)(6) 2023, the patient was seen in the outpatient pd clinic.The patient had a pd culture obtained which grew candida tropicalis.The nurse stated the patient is being treated with antibiotic therapy using oral fluconazole (dose unknown) and intravenous vancomycin and ceftazidime (dose unknown) on an outpatient basis.Additionally, the patient was transitioned to back up hemodialysis for renal replacement needs and will undergo removal of the pd catheter (not a fresenius product).The patient¿s nurse was not able to identify the exact cause of the patient¿s peritonitis is unknown.However, the nurse confirmed the patient did not have any fluid leaks or issues with fresenius products in relation to this event.The nurse reported the patient is recovering from peritonitis event.

Brand Name
LIBERTY CYCLER SET, SINGLE PATIENT CONN
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key18234118
Report Number3023981687-2023-00279
Device Sequence Number3226020
Product Code FKX
UDI-Device Identifier00840861100743
UDI-Public00840861100743
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
Report Date (Section F) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/04/2024
Device AgeMO
Event Location Home
Date Report to Manufacturer04/04/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date04/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient EthnicityNon Hispanic
Date Report Sent to FDA04/04/2024